Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Tamoxifen post DCIS, prescribed Pantocid-L to manage gastritis. Will there be any interaction?

My wife (50yrs) had an operation for an early stage of DCIS three years ago. She is since then using Tamoxifen . Now, to manage gastric complaints, her doctor has prescribed Pantocid-L (pantopraole) for an extended course. I am concerned about potential interaction between the two drugs. She has also hypothrodism for past 10 yrs, which is being treated with Thyroxine - seemingly under control (last test 2 weeks ago). Recently she has been complaining of dizzness and weakness - she had very low PR during the attack ( 40) and Bigeminy was also established. Her cardiologist has suggested she is otherwise okay (with recommendation of holter/ stress tests).
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Dear Sir,

Thank you for asking your query at HCM. There is no interaction among the medicines she is taking at present and she can continue them Her low pulse rate can also be explained due to hypothyroidism and she should get her thyroid function tests repeated again. She should also follow the orders of the cardiologist and have the holter/ stress tests done. Sometimes anginal pain can manifest in the form of pain associated with gastritis and it is important that her cardiac status is evaluated.

Hoping for the best.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor